# SDR ASAA2019030528478

- Difficulty date: March 5, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 25,227 hours, 8,295 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER PUSH-BACK AND MASTER CAUTION RECALL, FLT CREW OBSERVED SPEED TRIM AND MACH TRIM CAUTION LIGHT. GROUNDED - YES. FOUND DFCS SYS "B" INOP. CYCLED C/B'S ON P6-2 B1,B2,B4,C1, C2 AND C3 REF FIM 22-11 TASK 826 AND DFCS "B" POWERED UP. PERFORMED FCC INSTALLATION TEST PER AMM 22-11-33-401-801, OPS CKS NORMAL. FCC "B" MACH TRIM AND SPEED TRIM OPS NORMAL PER FIM 22-11 TASK 801.
